# SDR DALA2023071105629

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 86,093 hours, 40,042 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 3228 - ATB - DUE TO AT 2000' MSC, DOOR RIGHT FORWARD CABIN ECAM WARNING CAME ON. R1 AMBER CABIN LIGHT CAME ON AS WELL. FLIGHT LEVELED AT 8000' MSL AND RETURNED TO MSP. CORRECTIVE ACTION: REPLACED PROX. SWITCH 13WV2 ON R1 DOOR. (LP 9652418)
